Fold maps with singular value sets of concentric spheres

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study fold maps from C closed manifolds into Euclidean spaces whose singular value sets are disjoint unions of spheres embedded concentrically. We mainly study homology and homotopy groups of manifolds admitting such maps.

Original languageEnglish
Pages (from-to)327-359
Number of pages33
JournalHokkaido Mathematical Journal
Volume43
Issue number3
DOIs
Publication statusPublished - 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Fold maps with singular value sets of concentric spheres'. Together they form a unique fingerprint.

Cite this